References

  1. Antonova T.M. On a simple circular set of absolute convergence of branched continued fractions of special form. Carpathian Math. Publ. 2012, 4 (2), 165-174. (in Ukrainian)
  2. Baran O.E. Even circular region of convergence of branched continued fractions with nonequivalent variables. Math. Methods Phys. Mech. Fields 2009, 52 (4), 73-80. (in Ukrainian)
  3. Bodnar D.I., Bubnyak M.M. On the convergence of the 1-periodic branched continued fractions of special form. Math. Bull. Shevchenko Sci. Soc. 2011, 8, 5-16. (in Ukrainian)
  4. Bodnar D.I. Branched continued fraction. Naukova Dumka, Kiev, 1986. (in Russian)
  5. Bodnar D.I., Dmytryshyn R.I. Some criteria of convergence of branched continued fractions with nonequivalent variables. Bull. of Lviv Univ. Mech.Math. Series 2008, 68, 28-36. (in Ukrainian)
  6. Dmytryshyn R.I. An effective criteria of convergence of branched continued fractions with nonequivalent variables. Sci. Bull. Chernivtsi Univ. Math. Series 2008, 374, 44-49. (in Ukrainian)
  7. Dmytryshyn R.I. Some region of convergence of multidimensional J-fractions with nonequivalent variables. Math. Bull. Shevchenko Sci. Soc. 2011, 8, 69-77. (in Ukrainian)
  8. Wall H.S. Analytic theory of continued fractions. Van Nostrand, New York, 1948.

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.